# SDR GAIA02087ST

- Difficulty date: September 3, 2002
- Submitted: October 11, 2002
- Operation: Air carrier
- Aircraft: N79748
- Make and model: Boeing 727224
- Aircraft serial: 22450
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plenum
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, IT WAS DISCOVERED THAT THE LEFT AFT PLENUM LOWER SKIN HAS CORROSION IN TWO PLACES.  FOUND CORROSION OUT OF LIMITS.  INSTALLED DOUBLER AND TRIPLER IAW B727 SRM 57-30-3 FIGURE 8.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
